For the temporary relief of the minor pain of arthritis, and the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, backache, and for the pain of menstrual cramps.
Adults and Children 12 years of Age and Older: Take two caplets every 8 hours, not to exceed 6 caplets in any 24-hour period. TAKE TWO CAPLETS WITH WATER, SWALLOW EACH CAPLET WHOLE. DO NOT CRUSH, CHEW, OR DISSOLVE THE CAPLET. Under 18 years of age - ask a doctor.
Active Ingredient (Per Caplet):
Acetaminophen 650 mg.
Corn Starch, Hydroxyethyl Cellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, Povidone, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.
If you consume three or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not take for pain for more than 10 days unless directed by a physician. If pain or fever persists, or gets worse, if new symptoms occur, or if redness or swelling is present, consult a physician because these could be signs of a serious condition. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use with other products containing acetaminophen.
Store at room temperature. Avoid excessive heat (40 degrees celsius).